Off

1. I’ve been receiving PROCRIT injections for a month now. They have truly helped my blood pressure stay up. However, for 3 days after the shot I have flu like symptoms and vomiting. Fever, chills, the whole shebang. I don’t want to tell my Dr because then he may take it away. I want to tough it out to see how this will improve my quality of life long term. 

2. I’ve been dealing with more stress this last month than I have had to deal with in a long time. I lost my fiance. I lost my future. I lost my sense of belonging and my sense of “home.”  I now have zero sense of “home.”  My son and I moved in to an apartment at a college campus. We are sharing one bedroom and one twin bed. It’s super small. I had a futon. Fiance said it belongs to him. Fun times. Nothing feels right anymore. Everywhere I turn something is messing up. I’m “off”. Everything in my universe is “off”. I don’t know how much longer I can go through this. I feel really very alone and I just don’t think it’s going to get any better. 

3. I may not write here anymore. I have no need to, really. Everything has fallen apart. The purpose of this blog was to document a journey. It doesn’t feel as if there’s a journey any more. Just moments in time. I’m just pushing through, minute by minute. I really am praying I get through this. My son needs me. 

Advertisements

Over

There’s no funny meme today. No making light of the situation. I didn’t get my shot. The idiot Dr doesn’t understand that the hemaglobin falsely rises when there isn’t enough blood volume. He refuses to give me the shot with a hemoglobin over 13. It’s over. I have literally zero chance at getting better. I lay here in bed and cry as I write this. Every hope I had of any sort of future is gone. My fiancé dropped me. My family doesn’t want me. I’m 32 years old with zero chance of getting out of this situation. I’m weak. I’m tired. The fatigue is overwhelming. I can’t stand without my heart rate making me feel awful. My blood pressure is stupid low when I’m not in a moment of stress or nervousness. I am simply not functional. Even more so, I’m not useful. The person I loved and hoped would help me through this gave up on me. The only reason I’m even here at all is because of my son. Honestly though, what good am I to him if I can’t even function at a normal level? What have I shown him about life? I feel so incredibly guilty for dragging him through all this with me. I feel awful for choosing a man that gave up. I’m beyond depressed at this point and I don’t know if anything will ever change. Thanks to everyone who gave a shit. It means something to me. It truly does. I’m just so over it all. 

Just an Update 

Paperwork got screwed up and the Procrit got shipped later than planned. It’s now at the hospital waiting on me. I have an appointment to get my first shot tomorrow. Guess what? It’s snowing. A LOT! Looks like I’m going to have to reschedule. All this waiting and praying and hoping and trying….and I’ve got to wait some more!

The Provigil doesn’t give me as many side effects if I only take half of it. Unfortunately, it doesn’t help with energy as much either. I still refuse to give up on it. I think my body will adjust. It just has to!

I’m currently working on finding a place for my son and I to live. That’s why I haven’t been writing much. I’m literally stressed to the max about it all. I need a safe place that I can afford. That’s impossible without a roommate. Fortunately it seems that God has been looking out for us. There’s a few people he has brought to us at the perfect time, and I’m so thankful for His unfailing love. Even when I think He isn’t there anymore, He shows up just to remind me He is and that He loves me and my son. 

I know I should not worry about anything. I know everything will be alright in time. It’s just so hard, especially with a child. It’s hard when I feel defeated. It’s hard when I feel alone. I just have to remind myself that I am never alone, and that I just need to take a step back and BREATHE. 

Everything is coming together as it should. Weeks ago I said I wanted the chaos to end. I feel it is going to. I feel that certain people and situations have been removed from my life to allow for growth and healing. For once I’m excited about a future, even if it does involve being dizzy. 



Not feeling very “pro” Provigil

IMG_4876

I finally took my first Provigil this morning. Within the first hour I felt a spark of energy. I was able to go downstairs & make breakfast for my son. I was able to shower without feeling dizzy. I was feeling hopeful.

Then it happened. My heart started racing. I started sweating. My stomach started cramping. Within minutes I went from hopeful to helpless. I ended up laying in a fetal position on my floor with a heart rate of 140. (I know that isn’t high for some of you gals with POTS…but for me…it’s hell.) Anything higher than 130 & I’m feeling like I’ve lost all control of my own body. I’m sweating. I’m freezing. I’m shaking. I’m dizzy & nauseous.

IMG_4875

So, in a state of panic, I took a beta blocker. I have been off that pill for over a month! My Dr said I could stop it if I didn’t need it. I was so proud of my body for NOT needing it anymore. So much for that.

I have a feeling that the beta blocker and I will be BFFs again. It’s no deal, in the big scheme of things. I guess I’m just disappointed in my body. I want it to respond better and more appropriately to medications that are meant to help. I want it to feel energetic without a crazy heart rate. I want it to work!!!!!

Overall, I did get the desired result from the Provigil. I got energy & I felt less fatigued. I could have done without the embarrassing stomach issues and scary heart rate. I’m just sayin’.

Good news!

IMG_4820

Johnson & Johnson has APPROVED my request for PROCRIT!!!!!! I have been approved for an entire year!!!!! Their only stipulation is that it must come directly from them, which means I have to wait for the shipment to arrive at the Dr office. I will most likely get my first injection by next week!

Also, I got a phone call this morning from my Neurologist’s nurse. She stated that my Dr has sent in a prescription for Provigil, and that my insurance agreed to pay for that (since they won’t cover Nuvigil).

IMG_4826

I can’t believe that by next week I may actually be feeling less fatigue and dizziness. I was beginning to lose hope and now things seem to be turning around.

My relationship is over but my health may be getting better (at least symptoms may decrease). It’s sad to me that when I needed someone to be there emotionally for me during this difficult time, the one person I wanted couldn’t do that for me. Now I may have a chance at life again, and he won’t be there to live it with me.

Regardless, I have a CHANCE at LIFE….I’m not going to take a minute of it for granted.

Chasing a dream

IMG_4762

I have spent so long chasing a dream. Every argument I ever had with him ended with me saying, “I just want affection.” Looking back, there have been a multitude of issues in our relationship. He’s very rigid in his thinking. I am most certainly not. He seems to lack basic understanding of my condition. I seem to lack basic understanding of him. Even still, if I had a hug or a touch or some kind of affection from time to time, I think I could have tried to save this. I would have had something to hold on to.

He always made excuses for why he wasn’t showing me affection. He’s just overwhelmed by everything else. He just needed time. He “tried” when we first got together and I pushed him away. Whatever the reason, there was always something that prevented him from doing the one thing I needed.

God knows I can’t use the word “control” around him. He really gets angry when anyone suggests he’s trying to control anything, but I think that’s the real issue.

It is truly a sad situation. The worst, actually. I have screwed up so much in my life and thought for once I had made a good decision. I thought we would last. I thought I had someone to stick with me through this illness. He’s just not strong enough. Or even worse, he IS strong enough and just doesn’t want to do it anymore.

Today is a new day and I will start it with a smile. I’ll do that for my son. On the inside though? On the inside I’m crying and I can’t seem to stop.

IMG_4759

It’s over

IMG_4699

I received a certified letter from my insurance today. I had to drive to the post office to pick it up. I had to sign for it. I thought it was going to be great news. I was wrong. They are refusing to pay for Nuvigil. That was my one chance of feeling less fatigued through the day. That was my one chance to have some sort of quality of life with some independence. Now, it’s over.

My fiancé and I have broken up, officially. It has been a long time coming. I knew he was growing weary as the time passed. I guess at this point I must focus on working hard to make any little bit of money I can through babysitting so I can take care of myself, my son & my dog.

I’m disabled. I can’t work 40 hours a week, like I used to. I have a chronic illness. I’m not expected to get better. I have zero energy to deal with this. I have zero ability to cope at this point. For now, I’ll just focus on taking everything one minute at a time, and pray that God gets me through this.